MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TACTRA; Prosthesis Penile

BOSTON SCIENTIFIC CORPORATION TACTRA; Prosthesis Penile
Model Number 720081-01
Medical Device Problem Codes Fracture (1260); Mechanical Problem (1384); Nonstandard Device (1420); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this tactra malleable penile prosthesis experienced axial instability of the device, difficulty achieving satisfactory penetration, and an unnatural feeling.Imaging did not identify suspected cross-over or fracture of the device.The patient also reported pain; however, the physician indicated that the pain was not specifically related to the prosthesis and was associated with the patient's prior clinical condition.Several days later, the device was explanted and replaced.No additional information was provided.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, a conclusion code of caused not established was assigned to this investigation.

Brand Name
TACTRA
Common Device Name
Prosthesis Penile
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel MA 01752
EI   01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50489104
Report Number2124215-2026-46230
Device Sequence Number18757450
Product Code FAE
UDI-Device Identifier08714729979357
UDI-Public(01)08714729979357(17)290812(10)40233620
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K183619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number720081-01
Device Catalogue Number720081-01
Device Lot Number0040233620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age56 YR
Patient SexMale